# SDR DL757050016

- Difficulty date: January 9, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 61,740 hours, 31,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING INOP AT ROW 30D, 36D, 45D.  REPAIRED WIRING AT 3 LOCATIONS.
